No more aciphex

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Veteran Member

Date Joined Jul 2006
Total Posts : 639
   Posted 8/31/2010 7:51 AM (GMT -6)   
I'm going to do a little experiment. I had my tonsils taken out on July 30th. For almost two weeks after I could not take my Aciphex and didn't have any belly troubles. Started taking Aciphex and the burning and intense nausea came back. At first I thought it was from the pain meds but I would think that I would have gotten symptoms earlier. So I stopped taking Aciphex two days ago and I haven't had any of my awful night time nausea episodes yet. I'm not sure if that's a fluke or if it really is from not taking the drug since I don't know how long it takes to clear your system. I'm determined to find out what's causing the burning and nausea!!

Regular Member

Date Joined Jun 2010
Total Posts : 395
   Posted 8/31/2010 9:51 AM (GMT -6)   
MY doctor gave me Aciphex but I never took it because of the scary side effects that showed up when I googled it (shame on me) but I did take Zegerid and it helped for a while. I stopped taking it and then had to go back after feeling lousy again but it actually made me feel worse!!!!! I stopped everything and I will only take anything as needed or if I absolutely must. I think some of these medications control too much of the acidity and we end up worse..idk but this is all a learn as we go experience i guess.

Regular Member

Date Joined Apr 2010
Total Posts : 234
   Posted 8/31/2010 1:45 PM (GMT -6)   
Antibiotics make me feel nauseated and bloated. Drugs do some funny things to us for sure.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, March 18, 2018 9:50 AM (GMT -6)
There are a total of 2,940,981 posts in 322,704 threads.
View Active Threads

Who's Online
This forum has 161118 registered members. Please welcome our newest member, karl69.
354 Guest(s), 5 Registered Member(s) are currently online.  Details
logoslidat, swimman, Hugo18, k07, duke68